# SDR AALA201508289002

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 48,789 hours, 18,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 9D MISSING.  REPLACED EMER LIGHT ASSEMBLY SEAT ROW 9D IAW 33-51-19-0401.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
